Alert archive / Virginia / Wind Advisories in 2017

Wind Advisory 14, NWS Baltimore/Washington

October 23, 20178 counties in Maryland; 5 counties in West Virginia; 29 counties in Virginia

NWS Baltimore/Washington issued this wind advisory at Oct 23, 2017, 6:31 PM EDT for 8 counties in Maryland; 5 counties in West Virginia; 29 counties in Virginia. It took effect at Oct 23, 2017, 8:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2017, 6:31 PM EDT (22:31 UTC)
In effect from
Oct 23, 2017, 8:00 PM EDT
Expired
Oct 24, 2017, 4:41 AM EDT
In force
9 hr
Issued by
NWS Baltimore/Washington
All 42 counties

Baltimore County, MD, Carroll County, MD, City of Baltimore, MD, Frederick County, MD, Harford County, MD, Howard County, MD, Montgomery County, MD, Washington County, MD, Albemarle County, VA, Amherst County, VA, Arlington County, VA, Augusta County, VA, City of Alexandria, VA, City of Charlottesville, VA, City of Fairfax, VA, City of Falls Church, VA, City of Fredericksburg, VA, City of Harrisonburg, VA, City of Winchester, VA, Clarke County, VA, Culpeper County, VA, Fairfax County, VA, Fauquier County, VA, Frederick County, VA, Greene County, VA, Loudoun County, VA, Madison County, VA, Nelson County, VA, Orange County, VA, Page County, VA, Rappahannock County, VA, Rockbridge County, VA, Rockingham County, VA, Shenandoah County, VA, Spotsylvania County, VA, Stafford County, VA, Warren County, VA, Berkeley County, WV, Hampshire County, WV, Hardy County, WV, Jefferson County, WV, Morgan County, WV

The radar

The Sterling radar (KLWX), 44 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

116 
WWUS71 KLWX 232231
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
631 PM EDT Mon Oct 23 2017


DCZ001-MDZ003>006-011-503>508-VAZ026>031-037>040-050>056-501-502-
505>507-WVZ050>053-055-240645-
/O.NEW.KLWX.WI.Y.0014.171024T0000Z-171024T1000Z/
District of Columbia-Washington-Frederick MD-Carroll-
Northern Baltimore-Southern Baltimore-Northwest Montgomery-
Central and Southeast Montgomery-Northwest Howard-
Central and Southeast Howard-Northwest Harford-Southeast Harford-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Albemarle-
Greene-Madison-Rappahannock-Orange-Culpeper-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-Hampshire-Morgan-
Berkeley-Jefferson-Hardy-
Including the cities of Washington, Hagerstown, Frederick, 
Ballenger Creek, Eldersburg, Westminster, Reisterstown, 
Cockeysville, Baltimore, Germantown, Damascus, Bethesda, 
Rockville, Gaithersburg, Silver Spring, Lisbon, Columbia, 
Ellicott City, Jarrettsville, Aberdeen, Harrisonburg, Strasburg, 
Woodstock, Mount Jackson, New Market, Winchester, Luray, 
Shenandoah, Stanley, Front Royal, Berryville, Charlottesville, 
Stanardsville, Madison, Orange, Gordonsville, Culpeper, 
Dale City, Manassas, Woodbridge, Lake Ridge, Montclair, Reston, 
Herndon, Annandale, Centreville, Chantilly, McLean, Franconia, 
Arlington, Alexandria, Falmouth, Fredericksburg, Warrenton, 
Turnbull, Purcellville, Leesburg, Ashburn, Sterling, Big Meadows,
Romney, Paw Paw, Martinsburg, Charles Town, Shepherdstown, 
and Moorefield
631 PM EDT Mon Oct 23 2017

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

The National Weather Service in Baltimore MD/Washington has
issued a Wind Advisory, which is in effect until 6 AM EDT
Tuesday.

* TIMING...Tonight into early Tuesday morning. The greatest
  concern will be focused more in the evening near I-81, and near
  or after midnight along I-95.

* WINDS...South 15 to 30 mph, with gusts up to 50 mph.

* IMPACTS...Scattered tree and power line damage. Difficulty 
  driving high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$

HTS
4 follow-up statements
161 
WWUS71 KLWX 232248
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
648 PM EDT Mon Oct 23 2017

VAZ508-240700-
/O.EXA.KLWX.WI.Y.0014.171024T0000Z-171024T1000Z/
Central Virginia Blue Ridge-
Including the city of Wintergreen
648 PM EDT Mon Oct 23 2017

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

The National Weather Service in Baltimore MD/Washington has
issued a Wind Advisory, which is in effect until 6 AM EDT
Tuesday.

* TIMING...Winds increasing tonight into early Tuesday morning.

* WINDS...South 15 to 30 mph, with gusts up to 50 mph.

* IMPACTS...Scattered tree and power line damage. Difficulty 
  driving high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$

DCZ001-MDZ003>006-011-503>508-VAZ026>031-037>040-050>056-501-502-
505>507-WVZ050>053-055-240700-
/O.CON.KLWX.WI.Y.0014.171024T0000Z-171024T1000Z/
District of Columbia-Washington-Frederick MD-Carroll-
Northern Baltimore-Southern Baltimore-Northwest Montgomery-
Central and Southeast Montgomery-Northwest Howard-
Central and Southeast Howard-Northwest Harford-Southeast Harford-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Albemarle-
Greene-Madison-Rappahannock-Orange-Culpeper-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-Hampshire-Morgan-
Berkeley-Jefferson-Hardy-
Including the cities of Washington, Hagerstown, Frederick, 
Ballenger Creek, Eldersburg, Westminster, Reisterstown, 
Cockeysville, Baltimore, Germantown, Damascus, Bethesda, 
Rockville, Gaithersburg, Silver Spring, Lisbon, Columbia, 
Ellicott City, Jarrettsville, Aberdeen, Harrisonburg, Strasburg, 
Woodstock, Mount Jackson, New Market, Winchester, Luray, 
Shenandoah, Stanley, Front Royal, Berryville, Charlottesville, 
Stanardsville, Madison, Orange, Gordonsville, Culpeper, 
Dale City, Manassas, Woodbridge, Lake Ridge, Montclair, Reston, 
Herndon, Annandale, Centreville, Chantilly, McLean, Franconia, 
Arlington, Alexandria, Falmouth, Fredericksburg, Warrenton, 
Turnbull, Purcellville, Leesburg, Ashburn, Sterling, Big Meadows,
Romney, Paw Paw, Martinsburg, Charles Town, Shepherdstown, 
and Moorefield
648 PM EDT Mon Oct 23 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY...

* TIMING...Tonight into early Tuesday morning. The greatest 
  concern will be focused more in the evening near I-81, and 
  near or after midnight along I-95.

* WINDS...South 15 to 30 mph, with gusts up to 50 mph.

* IMPACTS...Scattered tree and power line damage. Difficulty 
  driving high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$
679 
WWUS71 KLWX 240216
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
1016 PM EDT Mon Oct 23 2017


DCZ001-MDZ003-011-504-506-VAZ026>031-052>056-506-WVZ050>053-055-
240330-
/O.CAN.KLWX.WI.Y.0014.000000T0000Z-171024T1000Z/
District of Columbia-Washington-Southern Baltimore-
Central and Southeast Montgomery-Central and Southeast Howard-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
Eastern Loudoun-Hampshire-Morgan-Berkeley-Jefferson-Hardy-
Including the cities of Washington, Hagerstown, Baltimore, 
Bethesda, Rockville, Gaithersburg, Silver Spring, Columbia, 
Ellicott City, Harrisonburg, Strasburg, Woodstock, Mount Jackson,
New Market, Winchester, Luray, Shenandoah, Stanley, Front Royal, 
Berryville, Dale City, Manassas, Woodbridge, Lake Ridge, 
Montclair, Reston, Herndon, Annandale, Centreville, Chantilly, 
McLean, Franconia, Arlington, Alexandria, Falmouth, 
Fredericksburg, Leesburg, Ashburn, Sterling, Romney, Paw Paw, 
Martinsburg, Charles Town, Shepherdstown, and Moorefield
1016 PM EDT Mon Oct 23 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Baltimore MD/Washington has
cancelled the Wind Advisory.

The core of the strongest winds aloft have passed east of the Blue
Ridge. Along I-95, these winds have remained aloft, and are not 
making it down to ground level.

$$

MDZ004>006-503-505-507-508-VAZ037>040-050-051-501-502-505-507-508-
241000-
/O.CON.KLWX.WI.Y.0014.000000T0000Z-171024T1000Z/
Frederick MD-Carroll-Northern Baltimore-Northwest Montgomery-
Northwest Howard-Northwest Harford-Southeast Harford-Albemarle-
Greene-Madison-Rappahannock-Orange-Culpeper-Northern Fauquier-
Southern Fauquier-Western Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-
Including the cities of Frederick, Ballenger Creek, Eldersburg, 
Westminster, Reisterstown, Cockeysville, Germantown, Damascus, 
Lisbon, Jarrettsville, Aberdeen, Charlottesville, Stanardsville, 
Madison, Washington, Orange, Gordonsville, Culpeper, Warrenton, 
Turnbull, Purcellville, Big Meadows, and Wintergreen
1016 PM EDT Mon Oct 23 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY...

* TIMING...Winds increasing tonight into early Tuesday morning.

* WINDS...South 15 to 30 mph with gusts up to 50 mph, mainly
  across the ridges above 1000 ft.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$

HTS
789 
WWUS71 KLWX 240556
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
156 AM EDT Tue Oct 24 2017


MDZ004>006-503-505-507-508-VAZ037>040-050-051-501-502-505-507-508-
241000-
/O.CON.KLWX.WI.Y.0014.000000T0000Z-171024T1000Z/
Frederick MD-Carroll-Northern Baltimore-Northwest Montgomery-
Northwest Howard-Northwest Harford-Southeast Harford-Albemarle-
Greene-Madison-Rappahannock-Orange-Culpeper-Northern Fauquier-
Southern Fauquier-Western Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-
Including the cities of Frederick, Ballenger Creek, Eldersburg, 
Westminster, Reisterstown, Cockeysville, Germantown, Damascus, 
Lisbon, Jarrettsville, Aberdeen, Charlottesville, Stanardsville, 
Madison, Washington, Orange, Gordonsville, Culpeper, Warrenton, 
Turnbull, Purcellville, Big Meadows, and Wintergreen
156 AM EDT Tue Oct 24 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

* TIMING...Winds increasing tonight into early Tuesday morning.

* WINDS...South 15 to 30 mph with gusts up to 50 mph, mainly 
  across the ridges above 1000 ft.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$
275 
WWUS71 KLWX 240841
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
441 AM EDT Tue Oct 24 2017



MDZ004>006-503-505-507-508-VAZ037>040-050-051-501-502-505-507-508-
240945-
/O.CAN.KLWX.WI.Y.0014.000000T0000Z-171024T1000Z/
Frederick MD-Carroll-Northern Baltimore-Northwest Montgomery-
Northwest Howard-Northwest Harford-Southeast Harford-Albemarle-
Greene-Madison-Rappahannock-Orange-Culpeper-Northern Fauquier-
Southern Fauquier-Western Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-
Including the cities of Frederick, Ballenger Creek, Eldersburg, 
Westminster, Reisterstown, Cockeysville, Germantown, Damascus, 
Lisbon, Jarrettsville, Aberdeen, Charlottesville, Stanardsville, 
Madison, Washington, Orange, Gordonsville, Culpeper, Warrenton, 
Turnbull, Purcellville, Big Meadows, and Wintergreen
441 AM EDT Tue Oct 24 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Baltimore MD/Washington has
cancelled the Wind Advisory.



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Oct 23, 2:41 PM EDT, 3 hours 50 minutes earlier.

Area forecast discussion, Oct 23, 2:41 PM EDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
241 PM EDT Mon Oct 23 2017

.SYNOPSIS...A cold front will move across the area late tonight
and push east of the Chesapeake Bay Tuesday morning. High
pressure will gradually build across the region during the
second half of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...

Deepening sfc and upper level low pressure area over the OH
valley will force a narrow squall line across the area tonight
with the line of shallow convection entering Highland county
around 9PM and exiting the Chesapeake Bay by 6AM Tue. Despite
the lack of instability, the magnitude of the low-levels winds
is so strong (40kt at 500 meters) that the line should be able
to produce 40-50 mph gusts as it moves through. The strongest
part of the line should remain farther south across central VA
and may affect Albemarle and Nelson counties. Wouldn't be
surprised if a severe t-storm watch is issued for that part of
VA later this evening.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...

Cdfnt will push east of the bay by 12Z with showers ending.
Still mild under westerly flow. Upper trough axis crosses the
area Wed (GFS) or Wed night (ECMWF) with temps staying in the
60s during the day and 40s at night. Any precip would be
confined to the upslope areas.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...

Troughing will remain entrenched over the eastern CONUS through the
period as ridging persists out west and over the North Atlantic.
This will lead to near normal temperatures late this week into the
weekend. A spoke of energy will rotate around an upper low stationed
just southwest of James Bay likely bringing another period of
unsettled weather at some point next weekend, but timing/placement
details remain fuzzy this far out.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...

Shallow line of convection will move across terminals tonight
first at KCHO between 01Z-03Z and then across the rest of the
terminals between 03Z-09Z. MVFR cigs and wind gusts to 45 kt can
be expected with this line of showers. No t-storms anticipated
due to shallow equilibrium levels.

Mainly VFR expected late in the week with light flow.

&&

.MARINE...Winds are expected to strengthen rapidly tonight in
response to strengthening low-level jet. Main channel of the bay
and lower Potomac should experience gale force winds easily
while the upper bay and upper Potomac the winds will depend more
on strength/intensity of convection. Think there could be a 3-hr
period where they also experience brief gales, so raised the
gale warning everywhere. Convective line moves east of the bay
by 15Z Tue at the latest with winds diminishing and showers
ending. SMWs may also be required later tonight.

Light flow with high pressure over the waters Thu-Fri.

&&

.TIDES/COASTAL FLOODING...Water levels are expected to rise
quickly this evening as srly flow strengthens. ESTOFS performing
much better than ETSS as it typically does in srly flow, but
magnitude of surge is almost always overestimated especially in
the upper parts of the bay. Don't have enough confidence to
raise an advzy for Baltimore and Havre de Grace, but have enough
confidence that Annapolis will experience minor coastal flooding
for the next two high tide cycles, so raised the advzy for them.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...Coastal Flood Advisory from 7 PM this evening to 1 PM EDT
     Tuesday for MDZ014.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for
     ANZ530>543.
     Small Craft Advisory from 8 AM to 6 PM EDT Tuesday for
     ANZ530>533-537>542.
     Gale Warning from 6 PM this evening to 8 AM EDT Tuesday for
     ANZ530>533-535>542.
     Gale Warning from 6 PM this evening to 3 PM EDT Tuesday for
     ANZ534-543.

&&

SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...DFH
AVIATION...LFR/DFH
MARINE...LFR/DFH
TIDES/COASTAL FLOODING...lfr
Hazardous weather outlook, Oct 23, 5:47 PM EDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
547 PM EDT Mon Oct 23 2017

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-242200-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
547 PM EDT Mon Oct 23 2017

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...Tonight

There is a marginal risk for severe thunderstorms with damaging
wind gusts tonight. A line of convective showers is expected to
move across the area in the window between midnight and 5 AM
Tuesday.

A Gale Warning is in effect for much of the Chesapeake Bay and
lower Potomac river this evening and tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Gale Warning is in effect for much of the Chesapeake Bay and
lower Potomac river into Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-242200-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
547 PM EDT Mon Oct 23 2017

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...Tonight

A Tornado Watch is in effect for Augusta and Nelson Counties
including the cities of Staunton and Waynesboro until 2 am.
Elsewhere, there is a marginal risk for severe thunderstorms with
damaging wind gusts tonight. A line of convective showers is
expected to move across the area mainly between 9 PM tonight and 5
AM early Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The Skywarn spotter network has been activated for portions of
central Virginia. Please relay reports to the National Weather
Service.

HTS

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 2:00 PM EDTCoastal Flood AdvisoryLWXAnne Arundel, Baltimore, Calvert, Charles, Harford, Saint Mary's and 1 more32 hr
Oct 23, 7:59 PM EDTSevere Thunderstorm WarningLWXPendleton46 min
Oct 23, 11:04 AM EDTSmall Craft AdvisoryLWX7 hr
Oct 23, 11:04 AM EDTSmall Craft AdvisoryLWX32 hr

Nearby

Wind Advisories in Virginia, 2017Wind Advisories in Maryland, 2017Wind Advisories in West Virginia, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.